# SDR DATA200800004

- Difficulty date: February 28, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Aircraft time: 27,988 hours, 36,374 cycles
- Engine: Pwa PT6A45R
- Engine time: 16,683 hours, 30,752 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Part number: 3032125
- Condition: Leaking
- Location: Lt Engine
- Component: Engine, Pwa, PT6A45R
- Component part number: 3023490
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 40 NM FROM DEPARTURE AT CRUISE ALTITUDE OBSERVED A GRADUAL DROP IN LEFT ENGINE FUEL FLOW, % NG, TORQUE AND ITT.  DROP STABILIZED AT ABOUT 80% NG AND 240 LBS/HR FUEL FLOW.  DECISION WAS MADE TO RETURN TO SBA.  AT 20 NM OUT FROM SBA LEFT ENGINE BEGAN TO SURGE IN POWER.  DECISION WAS MADE TO SECURE LEFT ENGINE.
